# SDR DLM88070632

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,627 hours, 36,966 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: C

## Discrepancy

PNS-ATL FLT 467 SHORTLY AFTER T/O, A HOT OVEN/BURNING SMELL FLT 1238 BY CP AND CABIN CREW.  IT DISSIPATED W/IN FEW MINUTES.  FLT 1238 ATL-SRQ HAPPEN 2ND TIME ODOR WAS STRONGER AND LASTED LONGER.  SUSPECTED POSSIBLE BIRD INGESTION.  FLT 930 SRQ-ATL, STRONG ELECTRICAL SMELL ON DESCENT.  F/A'S SAID SMELLED LIKE SULFUR OR MATCH ODOR VERY STRONG IN COCKPIT.  MTC IS IN PROGRESS DNTC.  INSPECTED APU INLET AND BOTH ENGINE INTAKES NO TROUBLE FOUND RAN PACKS USING APU AND ENGINES NO SMELL OBSERVED REPLACED AND RT COALESCER BAGS REMOVED BURNT DEBRIS FROM F/C OVEN.
